Peri-Menopause Nightmare

by Petra
(Palm Bay, Fl)

Hi, my name is Petra. I have been taking progesterone cream since October of 2015. I had a fibroid cyst removed in July of 2015, and that is when I started to feel the symptoms of what I can only describe as estrogen dominance. In October 2015, I started with progesterone cream (Life-Flo Progesta-Care) as well as estrosense. For the first two weeks, I felt better and then all of a sudden I began to feel awful. Some of my systems where: insomnia, heart palpitations, PMS, my periods where every two weeks, Dizzy, lightheaded, I also felt like my brain was all stuffy some say it is brain fog. The dosage I had used was 20-40mg a day. Then I came upon your website, and I was reading to up the dosage to about 100-200 mg a day which I had done only to find out that my symptoms got worse. Therefore, I had stopped the cream for about two weeks with little to no difference. My periods started to become normal at least I hope so, it has only been a month. Since I did not feel any relieve from my systems, I started the progesterone cream up again. Now I take Life-Flo Progesta-Care Complet with 7-Keto DHEA and Pregnenolone. In addition to the cream, I take DIM as well as estrosens. I forgot to tell you when I stopped the progesterone cream I had also stopped the estrosense as well. I started the cream up again in January and still cannot find any relive. I am constantly in a foggy state to the point where I do not drive my head feels fuzzy and somewhat blurry. My concentration and memory are destitute. Even writing to you is a struggle. Also, I cannot get rid of the heart palpitation, and my face has been flushed as well. I just turned 47 in February. Just to mention I have been checking my temperature for the past three days, and it seems to be in the normal range so far, I do not feel it is my thyroids. Any Help would be greatly appreciated. Thank you, Petra

Comments for Peri-Menopause Nightmare

Click here to add your own comments

Apr 20, 2016
Peri-Menopause Nightmare
by: RJ

Hello Petra!
Peri is the worst for all of us. Stop all the estrogen you are taking. What is happening now at 47 and for some time before that, your body is making almost nill progesterone, but you continue to make estrogen. Our fat cells will continue to make it until the day we die. Then you have all the outside elements that mimic or add estrogen to our bodies...foods we eat, things we apply to our bodies, drugs, the air we breath, cosmetics...the list goes on and on. So at 20-40mg a day, the dosage you started at, you were just exciting estrogen. Then you bump up to the 100-200mg and you get worse because you are again exciting the estrogen, but what you didn't do was give the progesterone long enough to become the dominate hormone and until that happens you are going to be miserable. You may need to bump the dosage up again. And one month is not enough time to let it reverse years of estrogen buildup. I am 50 and have been on progesterone only, for four years, at a dosage of 300-1,000mg a day and that's nonstop. I am having trouble right now and am having to decide whether I need to bump it up again. But Petra, I did not finally find some relief until I was on progesterone for about six months or a year. You must make it the dominant hormone and when you are applying estrogen, progesterone will never be dominate. Also remember that we make more testosterone during our cycles than a man does and what does excess testosterone do....converts to estrogen. Since you are still having cycles you are making estrogen during that time also. Increase that dosage to 300mg per day and quit any creams that have estrogen in them. Read through Wray's site...wealth of information. It is so much more than just progesterone. Supplements are so important too. Hang in there, you have come to the right place. Study and you will find the solution to your troubles. God Bless! RJ

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...